THERAFLU ExtraGrip x 14 sachets

Novartis

Sale price £17.99 Regular price £22.00

Tax included. Shipping calculated at checkout.

THERAFLU EXTRAGRIP is a preparation that effectively and quickly fights symptoms of colds and flu.

THERAFLU ExtraGrip Composition:
(1 sachet): paracetamol 650 mg, phenylephrine hydrochloride 10 mg, phenyramine maleate 20 mg and auxiliary substances, including sucrose.

THERAFLU ExtraGrip Action:
The drug belongs to a wide group of combined preparations intended for oral administration in the form of a solution. It contains substances that have pain-alleviating properties and reduce increased body temperature. What's more, they constrict blood vessels and open the nasal passages.

THERAFLU ExtraGrip Contraindications:
- allergy to the preparation ingredients
- liver / kidney diseases
- hypertension
- prostate enlargement
- diabetes
- lung diseases
- glaucoma
- epilepsy
- use together with other non-steroidal anti-inflammatory drugs

Indications:
The preparation is recommended during the treatment of flu and colds accompanied by symptoms such as headache, throat pain, sinus pain, convulsions, muscle and joint pain and rhinitis.

Dosage:
- preparation intended for oral use
- in the case of adults and adolescents over 12 years of age, it is recommended to take 1 sachet every 4-6 hours (no more than 3 sachets / 24h)
- use after dissolving in 250 ml of hot water.